# SDR CA140822005

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,792 hours
- Engine: Pwa PT6A21
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: K70A
- Condition: Chafed
- Location: Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION IT WAS NOTICED THAT THE RT ENGINE STARTER GENERATOR WIRING HARNESS WAS CHAFING AGAINST THE IGNITOR BOX.  AFTER REMOVING THE HARNESS, DAMAGE WAS FOUND ON WIRE K70A, B AND C.  FURTHER INVESTIGATION SHOWED AN INCORRECT CLAMP SIZE HOLDING THE WIRE HARNESS TO THE ENGINE MOUNT, THIS ALLOWED THE HARNESS TO MOVE AND ALLOWING CONTACT WITH THE IGNITOR BOX. THE DAMAGED ACFT HAVE BEEN REPAIRED AND RETURNED TO SERVICE.
